# SDR SIMA982591

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3516 - EMERGENCY LIGHT AT SEAT 9A DOES NOT ILLUMINATED.  REMOVED AND REPLACED BULB.  OPERATIONAL CHECK GOOD. (M)
